Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Keyboarding

Is It Okay Not To Moisturize While On Accutane?

Hi, I've been taking Accutane for 3 months now. Before I started taking it, my derm warned me of the possible side effects and the products that I should carry with me when I start noticing these effects. The thing is that I only use a chapstick for my lips, and no moisturizer at all. I have tried 3 different ones, all water based and I honestly can't stand the way that the moisturizer feels on my skin. It sucks, I feel so oily and so dirty, I don't know why. I do use sunscreen every single time I leave the house (and I stay home in the morning), but am acting bad by not applying moisturizer on my skin? I mainly want to fight hyperpigmentation as that's one of the main reasons why I started taking the pills, and despite the peeling skin I have started to notice, it is not THAT big and noticeable that most people say it is.

So bottom line, will not applying moisturizer on my face make my hyperpigmentation worse? Thanks.

Share this post


Link to post
Share on other sites

Chapstick is ok but from experience i can honestly tell you that Aquaphor is about 100 times better it will keep your lips moisturized longer. For a moisturizer i recommend Neutrogena Healthy Defense Daily moisturizer SPF 50 (or 30) with helioplex. You wont have to worry about additional sunscreen plus it is super light and you hardly feel it on. Both of these products did wonders for me during both of my courses. Hope this helps! :)

Share this post


Link to post
Share on other sites

Update. My skin has been getting more and more flakey lately and when I put sunscreen on before going out, the flaked area looks even more noticeable!

@mxkhn I already have a sunscreen and it has been doing it's job perfectly thus far.

I am concerned as to what should I use while I'm at home!!! With every moisturizer that I have tried, as soon as I apply it to my face, my acne looks more noticeable, just as if it was wet (which makes sense, but I don't want it to look that way).

What in the world can I do for the peeling skin??? :(

Share this post


Link to post
Share on other sites

Maybe just moisturize at night time when you don't have to worry about how it looks. CeraVe is a good one.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×